# SDR SWIA2017101243851

- Difficulty date: September 3, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 34,063 hours, 31,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 605-574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AROUND NUTPLATES BETWEEN BS 605.04 AND 574 CORRODED AT CARGO BAY DOOR.  FURTHER INVESTIGATION FOUND CARGO DOOR FLOOR SUPPORT TO BE OUT OF LIMITS. IAW REO 601R-53-00-526 REV -.
